# SDR Z1RA107276

- Difficulty date: December 6, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N760AF
- Make and model: Skrsky S76C
- Aircraft serial: 760523
- Aircraft time: 3,232 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Static Port
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LT UPPER HEATED STATIC PORT WILL NOT HEATUP.
